# SDR HEEA967240

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161A
- Make and model: Bell 206L-3
- Aircraft serial: 51611
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: NAS66051
- Condition: Cracked
- Location: M/R Gr Box
- Part time: 4,477 hours
- Component: 206040004107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT NORMAL OVERHAUL FOUND MR GEAR BOX BOLT WITH  CRACK INDICATIONS.
